# SDR COMA0360193

- Difficulty date: April 14, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 16,117 hours, 14,850 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV0122B
- Part serial: MX575418
- Condition: Failed
- Location: Hyd System
- Part time: 14,593 hours, 13,965 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5026 GEAR DISAGREE WARNING.  REPLACED HYDRAULIC ACMP NR 3B.
